# SDR UIEA2014021700070

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,253 hours, 21,610 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT & RT PIMU MAINT MESSAGE.  ACCOMPLISHED FIM71-01 FAULT TREE 810 CLEARED FAULT 155.15 A/B T25 SENSE DISAGREE & RT PIMU FAULT 352-15 A/B T25SENSOR DISAGREE FAULT ISOL PERFORMED, PIMU GND TEST IAW AMM 77-35-00 201NO FAULTS PRESENT OR RECORDED.
